# SDR HEEA083362

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 14,626 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 4369
- Condition: Defective
- Location: Oil Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OIL TANK CAP AND ADAPTER DOES NOT FIT PROPERLY. SCRAPPED.
